| Model Number |
0676 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to an unknown reason.A new rv lead was implanted and remains in service.Additional information is being requested from the field.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to very high threshold measurements.A new rv lead was implanted and remains in service.Additional information is being requested from the field.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
The lead was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
Additional Manufacturer Narrative
Correction to device coding and complaint summary to include the product performance was high threshold measurements.The lead was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.